# SDR SWAA2022070109626

- Difficulty date: May 19, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: L/H Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL CAVITY SUPPORT ANGLE LOCATED IRSS 140 REAR SAPR ON LT MAIN LANDING GEAR 2022-265731 / [01] REPLACED SUPPORT ANGLE LOCATED IRSS 140 REAR SAPR ON LT MAIN LANDING GEAR IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DWG 115A2000;REV.-; SHEET 21;[02] TASK COMPLETED
